# SDR ASOA20140517077

- Difficulty date: May 16, 2014
- Submitted: May 17, 2014
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 31,890 hours, 24,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525178001
- Condition: Corroded
- Location: 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 65 WAS FOUND TO BE CORRODED BETWEEN STRINGERS 16-17L.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW SRM 53-31-04.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
